# SDR HNAA2025100300674

- Difficulty date: September 4, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 41,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14R HAS AN OVERSIZED HOLE AT FR2.  RAR STRINGER 14R BTW FR 1A-6 IAW EMB 145 SRM 51-40-02. DURING REPLACEMENT FOUND 13 HOLES BETWEEN FR 2-3 TO ONLY HAVE 1.5D EDGE DISTANCE. 13 HOLES ARE ACCEPTED AS A PERMANENT REPAIR IAW ETD2025-145-928801 AND EO1-53-25-0345.
